# SDR 96FDEA00731

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION.  ACCOMPLISHED CHECKLIST AND LANDED.  WE HAD NOSE WHEEL STEERING AVAILIABLE IN FLT AND THE AUTOPILOT AND THE FCP WORKED NORMALLY.  RESET AND SAFTIED MLG TRIM CYLINDER INTERLOCK CYL FUSE PER MM 32-37-00.  JACKED A/C AND PERFORMED 3 SUCCESSFUL GEAR SWINGS.
